It can take up to two weeks for the lips to recover from the swelling. Of course taking Ibuprofen or any blood thinner can make you bruise and make the time take longer to heal. For the best cosmetic results please consult a board certified dermatologist with expertise with facial cosmetic injections.
There is hardly any downtown with Juvederm, Restylane or Perlane, however there is a certain amount of noticeable swelling that can last for several days. I suggest you consult a board certified facial plastic surgeon
to receive the highest quality knowledge, treatment, care and skill available. Make sure to schedule a follow-up appointment with your board certified surgeon so that he/she can monitor your healing and suggest additional ways to remedy your discomfort as it pertains exactly to your health and your experience.
It is normal to have the amount of swelling and bruising that you have. Definitely a good idea to avoid ibuprofen, which is an NSAID and can increase risk of bruising. You can ice the are for 5-10 minutes 3-4 x per day for next 2 days. This can help bring down swelling. If in 2 weeks the lump on your upper lip doesn't go down with massage, I would make a follow up appointment to see your doctor.
I encourage my patients to take arnica for 3 days pre and post treatment which can help reduce risk of bruising and resolve bruises much faster.
It is hard to exactly say without examining you that everything is fine. I think that is a bruise in your lip. There is an outside chance this is necrosis, but this is low likelihood and would be easier to determine in person. If at all concerned, see your doc. It takes about 7 days for the lips to settle down after injections. Bruising might take up to 2 weeks. Arnica will help bruising resolve quicker.
You appear to have swelling, bruising, and some lumpiness, but all of those things are normal outcomes of lip fillers because the skin is very thin there and all of these things can occur. Since I can't see pre-photos it's hard to know how much was done to your lips or what they may have looked like before. So really, it's best to follow up with your injector. I don't see anything overly concerning to me, but I don't know where you started either.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."